Download this article
 Download this article For screen
For printing
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Elliptic parametrices in the 0-calculus of Mazzeo and Melrose

Peter Hintz

Vol. 5 (2023), No. 3, 729–766
DOI: 10.2140/paa.2023.5.729

We present a detailed construction of parametrices for fully elliptic uniformly degenerate differential or pseudodifferential operators on manifolds X with boundary. Following the original work by Mazzeo and Melrose on the 0-calculus, the parametrices are shown to have (polyhomogeneous) conormal Schwartz kernels on the 0-double space, which is a resolution of X2. The extended 0-double space introduced by Lauter plays a useful role in the construction.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

uniformly degenerate operators, 0-calculus, elliptic parametrices, polyhomogeneous expansions
Mathematical Subject Classification
Primary: 35J75
Secondary: 35A17, 35C20
Received: 25 September 2022
Revised: 17 December 2022
Accepted: 2 February 2023
Published: 24 August 2023
Peter Hintz
Department of Mathematics
ETH Zürich